# SDR AALA202406049537

- Difficulty date: May 27, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 68,027 hours, 28,530 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Loose
- Location: Fuel Qty Ind
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: IN CRUISE LEFT FUEL QUANTITY INDICATOR SHOWED 400 LB IMBALANCE. CROSSFED MULTIPLE TIMES UNSUCCESSFUL.**SUPPLEMENTAL REPORT FOR (AALA202405299537): FOUND LOOSE CONNECTOR ON PROBE 10 AND RE-TORQUE. OPERTIONAL CHECKS NORMAL. PER AMM 28-41-21**(CLOSED).
